Translator Disclaimer
15 August 2009 Maximal averages over linear and monomial polyhedra
Alexander Nagel, Malabika Pramanik
Author Affiliations +
Duke Math. J. 149(2): 209-277 (15 August 2009). DOI: 10.1215/00127094-2009-039

Abstract

We establish the Lp-boundedness, for 1<p, of maximal averages over sets defined by a finite number of monomial inequalities. The proof requires a detailed study of the geometric properties of these monomial polyhedra

Citation

Download Citation

Alexander Nagel. Malabika Pramanik. "Maximal averages over linear and monomial polyhedra." Duke Math. J. 149 (2) 209 - 277, 15 August 2009. https://doi.org/10.1215/00127094-2009-039

Information

Published: 15 August 2009
First available in Project Euclid: 21 July 2009

zbMATH: 1197.42011
MathSciNet: MR2541704
Digital Object Identifier: 10.1215/00127094-2009-039

Subjects:
Primary: 42B25
Secondary: 32A40

Rights: Copyright © 2009 Duke University Press

JOURNAL ARTICLE
69 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.149 • No. 2 • 15 August 2009
Back to Top